# SDR DALA2015071704433

- Difficulty date: July 15, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF THE RT WING FUEL ACCESS PANEL 1472C.  CORROSION  REMOVED SRM 51-22-2A AND FOUND OUT OF LIMITS.  THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A.
